Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 26 year old female with no medical history or allergies, who in June 2007, was vaccinated with a dose of Gardasil. There was no concomitant medication. In June 2007, the patient experienced severe pain in her arm, fainted, facial weakness, Bells Palsy, and facial pain after being vaccinated with Gardasil. The patient did go to the ER however, was not admitted to the hospital. At the time if this report, the patient had not recovered. No product quality complaint was involved. Severe pain in arm, fainted, facial weakness, Bells Palsy, and facial pain were considered to be disabling. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166